Notre Dame Journal of Formal Logic

On the consistency and independence of some set-theoretical axioms.

Alexander Abian and Samuel LaMacchia

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 19, Number 1 (1978), 155-158.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093888220

Zentralblatt MATH identifier
0315.02053

Mathematical Reviews number (MathSciNet)
MR477290

Digital Object Identifier
doi:10.1305/ndjfl/1093888220

Subjects
Primary: 04-01

Citation

Abian, Alexander; LaMacchia, Samuel. On the consistency and independence of some set-theoretical axioms. Notre Dame Journal of Formal Logic 19 (1978), no. 1, 155--158. doi:10.1305/ndjfl/1093888220. http://projecteuclid.org/euclid.ndjfl/1093888220.


Export citation